California, 2010Tornado in California, November 23, 2010
November 23, 2010 · NWS STO · 1 event in 1 county or zone
A brief tornado touched down near the town of Latrobe in western El Dorado County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A brief tornado touched down near the town of Latrobe in western El Dorado County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before the first event at Nov 23, 9:20 AM PST, 3 hours 57 minutes earlier.
Area forecast discussion, Nov 23, 9:20 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
920 AM PST TUE NOV 23 2010
.DISCUSSION...
WINTER STORM WARNING OVER THE COASTAL RANGE ABOVE 3000 FEET HAS BEEN
ALLOWED TO EXPIRE THIS MORNING. SHOWERS HAD DIMINISHED BY 8 AM IN
THAT REGION ACCORDING TO DOPPLER RADAR. WILL LIKELY LET THE WINTER
STORM WARNING EXPIRE AT 10 AM FOR 3000 FEET AND ABOVE ACROSS WESTERN
PLUMAS COUNTY AND LASSEN PARK AREA AS SHOWERS ARE STARTING TO
DIMINISH...HOWEVER...ISOLATED TO SCATTERED CONVECTIVE SHOWERS WILL
CONTINUE INTO THE AFTERNOON AND MAY BRING AN ADDITIONAL FEW INCHES
OF SNOW. MEANWHILE...WIDESPREAD SHOWERS PERSIST ACROSS THE NORTHERN
SIERRA TODAY. WINTER STORM WARNING FOR THE NORTHERN SIERRA WILL
REMAIN IN EFFECT UNTIL THIS EVENING AS AN ADDITIONAL FOOT OF NEW
SNOW COULD ACCUMULATE ACROSS THE HIGHER TERRAIN.
SPOTTER FROM KINGVALE (6193 FT ELEVATION) CALLED AROUND 8 AM
REPORTING 15 INCHES OF NEW SNOW IN THE PAST 24 HOURS AND BRINGING
THEIR STORM TOTAL THUS FAR UP TO AROUND 77 INCHES. HE ALSO REPORTED
VERY POOR VISIBILITIES DUE TO BLOWING SNOW FROM THE WINDY
CONDITIONS. MOUNTAIN TRAVEL IS DANGEROUS DUE TO THE WEATHER
CONDITIONS AND MOTORISTS SHOULD CHECK WITH CALTRANS FOR LATEST ROAD
HAZARDS. DOWNED TREES...SPINOUTS...ROAD CLOSURES AND CHAIN
REQUIREMENTS HAVE ALREADY BEEN REPORTED FOR SOME ROUTES INCLUDING
HWY 20...I-80...AND HWY 50. WE WILL ISSUE A PUBLIC INFORMATION
STATEMENT AROUND 11 AM TO UPDATE THE PUBLIC WITH
REPORTS/OBSERVATIONS FOR THE PAST 24 HOURS INCLUDING SNOW AMOUNTS
FROM SKI RESORTS.
COLD FRONT IS CURRENTLY DRAPED ACROSS NORCAL AND WILL MOVE
SOUTHEASTWARD THROUGH THE DAY APPROACHING INTERSTATE 80 LATER THIS
MORNING/EARLY AFTERNOON. VALLEY SHOWERS HAVE GENERALLY ENDED IN
NORTHERN SACRAMENTO VALLEY AND HAVE SIGNIFICANTLY DIMINISHED IN THE
REST OF THE CENTRAL VALLEY. RAIN AMOUNTS IN THE PAST HOUR HAVE
MEASURED LESS THAN A TENTH OF AN INCH IN OUR VALLEY ZONES. ISOLATED
CONVECTIVE SHOWERS CONTINUE ALONG THE FOOTHILLS WILL LESSEN AS THE
FRONT MOVES SOUTHWARD.
120 KT JET STREAM ON THE BACK END OF THE TROUGH IS ALIGNED
NORTH-SOUTH OVER WESTERN CANADA DIVING TOWARDS NORCAL BRINGING MUCH
COLDER AIR INTO THE GOLDEN STATE LATER TONIGHT. AS CLOUDS SCATTER
OUT AFTER THE FRONTAL PASSAGE...THIS WILL ALLOW TEMPERATURES TO DROP
BELOW FREEZING ACROSS THE VALLEY FLOOR. FREEZE WARNING IN EFFECT FOR
THE OVERNIGHT HOURS THRU 10 AM WEDNESDAY. COLD AIRMASS WILL PERSIST
INTO THE THANKSGIVING HOLIDAY WITH ANOTHER FREEZE WARNING FOR WED
NIGHT INTO THURS MORNING. DAYTIME HIGHS WON'T PROVIDE MUCH RELIEF
FROM THE COLD WITH MAX TEMPERATURES HOVERING IN THE MID 40S ACROSS
THE VALLEY FOR WEDNESDAY...RAISING A LITTLE ON THURSDAY INTO THE
UPPER 40S/LOWER 50S. JBB
HERE ARE THE CURRENT RECORD LOWS FOR THE DATE AND CURRENT FORECAST
LOWS FOR WEDNESDAY NOVEMBER 24 AND THURSDAY NOVEMBER 25:
NOV. 24 NOV. 25
RECORD LOW FCST LOW RECORD LOW FCST LOW
REDDING 28 22 28 28
RED BLUFF 29 24 29 28
DOWNTOWN SACRAMENTO 30 28 30 29
SACRAMENTO EXECUTIVE 29 28 26 29
STOCKTON 27 29 29 28
MODESTO 26 31 27 30
HERE ARE THE CURRENT RECORD LOW MAX TEMPERATURES FOR WEDNESDAY
NOVEMBER 24 AND FORECAST HIGHS:
RECORD LOW MAX FCST HIGH
REDDING 48 43
RED BLUFF 46 45
DOWNTOWN SACRAMENTO 44 46
SACRAMENTO EXECUTIVE 44 47
STOCKTON 46 46
MODESTO 46 46
A MODERATING AIRMASS SHOULD BRING DAYTIME HIGHS THURSDAY ABOVE
RECORD TERRITORY.
&&
.EXTENDED DISCUSSION (SATURDAY THROUGH TUESDAY)...
LONGWAVE TROUGH AXIS NEAR 125W WITH 120+ KT JET STREAM PLOWS DOWN
INTO THE TROUGH. THE ASSOCIATED SURFACE LOW IS FORECAST TO MOVE INTO
THE PAC NW...TRAILING A COLD FRONT S-SWWARD ACROSS NRN CAL. THE
ECMWF 500 MB TROUGH SHOULD PASS THROUGH THE FORECAST AREA BETWEEN
6-12Z SUNDAY (10PM-4AM SAT NIGHT INTO SUN MORN). THIS IS WHEN THE
MAJORITY OF THE PRECIPITATION SHOULD END. HOWEVER...SHOWER ACTIVITY
WILL CONTINUE AT LEAST OVER THE MOUNTAINS THROUGH SUNDAY. HPC AND WE
FAVOR AN ECMWF-BLEND. THE MODEL UNCERTAINTY IS FAIRLY SIGNIFICANT
THIS WEEKEND AS THE GFS TROUGH IS LESS AMPLIFIED AND MORE
PROGRESSIVE AS THE 500 MB TROUGH PASSES THROUGH NRN CAL SOME 12 HRS
PRIOR TO THE ECMWF. THE MODEL UNCERTAINTY CONTINUES INTO THE END OF
THE HOLIDAY WEEKEND AND INTO NEXT WEEK WITH THE ECMWF SHOWING COLD
NORTHEASTERLY FLOW ON THE BACKSIDE OF A LARGE TROF OVER THE GREAT
BASIN AND THE GFS SHOWING A MUCH FLATTER RIDGE. BOTH MODELS SHOW A
SURFACE HIGH IN THE GREAT BASIN SETTING UP A TRANS-SIERRA EASTERLY
WIND. THE STRENGTH OF THE HIGH WILL DETERMINE WIND SPEEDS AND TEMPS.
FOR THE TIME BEING WE HAVE TRENDED THE POPS ON TUE TOWARDS CLIMO TUE
AS THE NEXT TROUGH TRIES TO BREAK DOWN THE RIDGE. JCLAPP
&&
.AVIATION...
NORTHWESTERLY FLOW ALOFT AS UPR LOW CENTERED NE OF NOR CAL CONTINUES
TO BRING WIDESPREAD MVFR/IFR TO THE SAC VALLEY AND LOCALIZED VLIFR
TO KAUN...KBLU...KTRK. SOUTHEASTERLY WINDS AND SHOWERS WILL
CONTINUE AHEAD OF SFC COLD FRONT THRU 19Z FOR THE CNTRL VALLEY.
WINDS GUSTING UP TO 30KT IN THE VALLEY AND 40KT OVER THE SIERNEV
THRU 11/24 00Z. CLEARING SKIES AND NORTHERLY WINDS FOLLOW BEHIND
THE SFC FRONT WITH SCT CU DEVELOPING DURING THE AFTERNOON. DRP
&&
.STO WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 10 AM PST THIS MORNING ABOVE 3000 FEET
FOR THE WESTERN PLUMAS COUNTY/LASSEN PARK.
WINTER STORM WARNING UNTIL 6 PM PST THIS EVENING ABOVE 3000 FEET FOR
THE WEST SLOPE NORTHERN SIERRA NEVADA.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 10 AM PST FOR THE SACRAMENTO
VALLEY...CARQUINEZ STRAIT AND DELTA...NORTHERN SAN JOAQUIN VALLEY.
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR THE
SACRAMENTO VALLEY...CARQUINEZ STRAIT AND DELTA...NORTHERN SAN
JOAQUIN VALLEY.
&&Hazardous weather outlook, Nov 23, 5:30 AM PST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
530 AM PST TUE NOV 23 2010
CAZ013>019-063-064-066>069-241500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
530 AM PST TUE NOV 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.
.DAY ONE...TODAY
HEAVY SNOW WILL CONTINUE INTO THE AFTERNOON ACROSS THE NORTHERN
SIERRA NEVADA WHILE TAPERING OFF ACROSS THE REMAINDER OF NORTHERN
CALIFORNIA/S HIGHER TERRAIN. PERIODS OF BLOWING SNOW WITH NEAR ZERO
VISIBILITY WILL BE LIKELY AT TIMES IN THE NORTHERN SIERRA NEVADA
THIS MORNING. SNOW WILL END ACROSS THE NORTHERN SIERRA BY THIS
EVENING AS THE COLD FRONT MOVES SOUTH OF THE REGION INTO CENTRAL
CALIFORNIA. CLEARING SKIES TONIGHT WILL SET THE STAGE FOR SEVERAL
NIGHTS OF SUB-FREEZING TEMPERATURES IN THE CENTRAL VALLEY.
* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *
* FREEZE WARNING.............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *
.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY
RELATIVELY CLEAR SKIES AND A COLD AND DRY AIRMASS WILL CONTINUE THE
POTENTIAL FOR HARD FREEZES AT NIGHT IN THE CENTRAL VALLEY THROUGH
THE END OF THE WEEK.
* FREEZE WARNING.............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *
* FREEZE WATCH...............SEE WWUS76 KSTO - NPWSTO FOR DETAILS *
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.
THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Local storm report, Nov 23, 7:26 AM PST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
726 AM PST TUE NOV 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM STORM TOTAL SNOW BOREAL SKI RESORT 39.34N 120.34W
11/22/2010 E78.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
7700 FEET ELEVATION.
0700 AM STORM TOTAL SNOW SUGAR BOWL SKI RESORT 39.31N 120.33W
11/22/2010 E44.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8400 FEET ELEVATION.
0700 AM STORM TOTAL SNOW BEAR VALLEY SKI RESORT 38.46N 120.02W
11/22/2010 E54.0 INCH ALPINE CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8500 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 SSE BEAR VALLEY 38.45N 120.03W
11/22/2010 E34.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
7198 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 ESE CARSON PASS 38.68N 119.96W
11/22/2010 E40.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8028 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 7 SSE CARSON PASS 38.61N 119.92W
11/22/2010 E36 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8000 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 ENE KIRKWOOD 38.71N 120.04W
11/22/2010 E36 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8000 FEET ELEVATION.
0700 AM STORM TOTAL SNOW CARSON PASS 38.69N 119.99W
11/22/2010 E29.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8400 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 NE SODA SPRINGS 39.33N 120.37W
11/22/2010 E43.0 INCH NEVADA CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
6900 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 ENE NORTHSTAR 39.29N 120.11W
11/22/2010 E65.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8600 FEET ELEVATION.
0700 AM STORM TOTAL SNOW BLUE CANYON 39.28N 120.71W
11/22/2010 E35 INCH PLACER CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
4800 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 WSW SQUAW VALLEY 39.19N 120.26W
11/22/2010 E32.0 INCH PLACER CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8200 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 21 SSW MOUNT SHASTA 41.05N 122.48W
11/22/2010 E23.1 INCH SHASTA CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
1650 FEET ELEVATION.
0700 PM STORM TOTAL SNOW 4 ENE GRASS VALLEY 39.23N 120.98W
11/22/2010 E18.0 INCH NEVADA CA PUBLIC
MODERATE SNOW, POWER OUT SINCE NOON (GRASS VALLEY), MANY
TREE LIMBS DOWN DUE TO WEIGHT OF SNOW ON BRANCHES
1210 PM STORM TOTAL SNOW 14 ENE AUBURN 39.00N 120.86W
11/22/2010 E11.0 INCH PLACER CA TRAINED SPOTTER
11 INCHES OF SNOW OVERNIGHT. NO POWER SINCE 11 PM LAST
NIGHT.
0943 PM STORM TOTAL SNOW 7 W QUINCY 39.12N 120.95W
11/20/2010 E16.5 INCH PLACER CA PUBLIC
POWER OUT FOR THE LAST HALF HOUR FOR QUINCY/CHESTER
AREA.
&&Local storm report, Nov 23, 7:26 AM PST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
726 AM PST TUE NOV 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM STORM TOTAL SNOW BOREAL SKI RESORT 39.34N 120.34W
11/22/2010 E78.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
7700 FEET ELEVATION.
0700 AM STORM TOTAL SNOW SUGAR BOWL SKI RESORT 39.31N 120.33W
11/22/2010 E44.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8400 FEET ELEVATION.
0700 AM STORM TOTAL SNOW BEAR VALLEY SKI RESORT 38.46N 120.02W
11/22/2010 E54.0 INCH ALPINE CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8500 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 SSE BEAR VALLEY 38.45N 120.03W
11/22/2010 E34.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
7198 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 ESE CARSON PASS 38.68N 119.96W
11/22/2010 E40.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8028 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 7 SSE CARSON PASS 38.61N 119.92W
11/22/2010 E36 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8000 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 ENE KIRKWOOD 38.71N 120.04W
11/22/2010 E36 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8000 FEET ELEVATION.
0700 AM STORM TOTAL SNOW CARSON PASS 38.69N 119.99W
11/22/2010 E29.0 INCH ALPINE CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8400 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 NE SODA SPRINGS 39.33N 120.37W
11/22/2010 E43.0 INCH NEVADA CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
6900 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 1 ENE NORTHSTAR 39.29N 120.11W
11/22/2010 E65.0 INCH PLACER CA SKIRESORT
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8600 FEET ELEVATION.
0700 AM STORM TOTAL SNOW BLUE CANYON 39.28N 120.71W
11/22/2010 E35 INCH PLACER CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
4800 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 2 WSW SQUAW VALLEY 39.19N 120.26W
11/22/2010 E32.0 INCH PLACER CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
8200 FEET ELEVATION.
0700 AM STORM TOTAL SNOW 21 SSW MOUNT SHASTA 41.05N 122.48W
11/22/2010 E23.1 INCH SHASTA CA SNOTEL
3 DAY STORM TOTAL FROM 11/19/2010 TO 22/22/2010
1650 FEET ELEVATION.
0700 PM STORM TOTAL SNOW 4 ENE GRASS VALLEY 39.23N 120.98W
11/22/2010 E18.0 INCH NEVADA CA PUBLIC
MODERATE SNOW, POWER OUT SINCE NOON (GRASS VALLEY), MANY
TREE LIMBS DOWN DUE TO WEIGHT OF SNOW ON BRANCHES
1210 PM STORM TOTAL SNOW 14 ENE AUBURN 39.00N 120.86W
11/22/2010 E11.0 INCH PLACER CA TRAINED SPOTTER
11 INCHES OF SNOW OVERNIGHT. NO POWER SINCE 11 PM LAST
NIGHT.
0943 PM STORM TOTAL SNOW 7 W QUINCY 39.12N 120.95W
11/20/2010 E16.5 INCH PLUMAS CA PUBLIC
POWER OUT FOR THE LAST HALF HOUR FOR QUINCY/CHESTER
AREA.
&&Tornado, El Dorado
- When
- November 23, 1:17 PM PST to 1:21 PM PST
- Where
- El Dorado County, 0.96 mi NNW of Latrobe to 2 mi NE of Latrobe
- Rating
- EF1
- Path length
- 1.99 mi
- Path width
- 10 yd
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 38.582, -120.979
At approximately 1:17 pm an EF1 tornado developed near the town of Latrobe in El Dorado County, which is about four miles south of El Dorado Hills. The maximum wind speed of the tornado was estimated at 100 mph with a damage path of two miles. No injuries or fatalities have been reported. There was damage to the roof of one commercial building, a single power pole, a water tank, and to numerous trees.
Witness reports were crucial to the conclusion of the damage assessment as there was not a great deal of damage from which to distinguish between tornadic, downburst, or straight line winds. The conclusion of an EF1 designation was based primarily upon the damage caused to the oak trees in the damage path.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Mississippi, November 23, 2010$600,000 · EF1 · 3 events
- Blizzard and Heavy Snow in Idaho, November 23, 2010$28,000 · 11 events
- Blizzard and Winter Storm in Utah, November 23 to 24, 201055 kt wind · 11 events
- Drought in Georgia, November 23 to 30, 201010 events
- Winter Storm in Montana, November 23 to 24, 201010 events
- Blizzard and Winter Storm in Colorado, November 23 to 25, 20109 events
- Blizzard and Winter Storm in Nevada, November 23, 20105 events
- Winter Storm in Montana, November 23 to 24, 20104 events
- Drought in Alabama, November 23 to 30, 20104 events
- Blizzard in Montana, November 23, 20103 events
- Blizzard and Winter Storm in Utah, November 23 to 24, 20102 events
- Frost and Freeze in Oregon, November 23 to 24, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 299698.